A non-smooth three critical points theorem with applications in differential inclusions

Alexandru Kristály, Waclaw Marzantowicz, Csaba Varga

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

We extend a recent result of Ricceri concerning the existence of three critical points of certain non-smooth functionals. Two applications are given, both in the theory of differential inclusions; the first one concerns a non-homogeneous Neumann boundary value problem, the second one treats a quasilinear elliptic inclusion problem in the whole RN .

Original languageEnglish
Pages (from-to)49-62
Number of pages14
JournalJournal of Global Optimization
Volume46
Issue number1
DOIs
Publication statusPublished - Jan 1 2010

Keywords

  • Critical points
  • Differential inclusions
  • Locally Lipschitz functions

ASJC Scopus subject areas

  • Computer Science Applications
  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A non-smooth three critical points theorem with applications in differential inclusions'. Together they form a unique fingerprint.

  • Cite this